# SDR DHL9872402C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 568
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E PANEL UPPER SURFACE SUPPORT ANGLE I/B SIDE HAS INTERIM REPAIR  CRACKED AT WS 568 .  REPLACED T/E PANEL ATTACH BRACKET PER SRM 51-30-2, N/R 2346.
